# SDR SWIA200617372

- Difficulty date: November 4, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 7,570 hours, 6,671 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY LIGHT INOP.  REPLACED BULB FOR EMERGENCY LIGHT.
